Items where Division is "Faculty of Physics and Mathematics > Department of Mathematical Analysis" and Year is 2009

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: P | Г | Д | О | П | С
Number of items: 19.

P

Pogoruі, А. А. (2009) Asymptotic expansion for the distribution of a Markovian random motion. Stochastic Eqs. (17). pp. 189-196.

Pogoruі, А. А. and Kovalenкo, D. О. and Rodríguez-Dagnіno, Ramón М. (2009) T-Convolution and its applications to n-dimensional distributions. Stochastic Eqs (17). pp. 349-363.

Pogoruі, А. А. and Rodríguez-Dagnіno, Ramón М. (2009) Evolution process as an alternative to diffusion process and Black–Scholes Formula. Random Operators and Stochastic Equations (17(1)). pp. 61-68. ISSN 0926-6364

Г

Герус, О. Ф. (2009) On the spectrum of operators concerned with the reduced singular Cauchy integral. International conference "Analytic Methods of Mechanics and Complex Analysis" dedicated to N. A. Kilchevskii and V. A. Zmorovich on the occasion of their birthday centerary. Ukraine, Kiev 29 June -- 5 July 2009. Abstracts.

Д

Дідківська, Т. В. and Паламарчук, Н. М. (2009) Числа крізь призму людської уяви. Актуальні проблеми математики та методики її викладання. pp. 30-36.

О

Орел, Л. О. (2009) Самостійна робота студентів у контексті особистісно орієнтованого навчання. Вісник Житомирського державного університету імені Івана Франка (43). pp. 180-183. ISSN 2076-6173

П

Подвисоцький, Р. В. (2009) Об одном неравенстве для внутренних радиусов неналегающих областей. Український математичний журнал (12). pp. 33-37. ISSN 1027-3190

Подвисоцький, Р. В. and Бахтин, А. К. and Бахтина, Г. П. (2009) Неравенства для внутренних радиусов неналегающих областей. Український математичний журнал (9). pp. 13-17. ISSN 1027-3190

С

Севастьянов, Є. О. (2009) Об интегральной характеризации некоторых обобщений квазирегулярных отображений и значений условия расходимости интеграла в геометрической теории функций. Український математичний журнал, 61 (10). pp. 1367-1380. ISSN 1027-3190

Севастьянов, Є. О. (2009) Обобщение одной леммы Е. А. Полецкого на классы пространственных отображений. Український математичний журнал, 61 (7). pp. 969-975. ISSN 1027-3190

Севастьянов, Є. О. (2009) Устранение особенностей и аналоги теоремы Сохоцкого-Вейерштрасса для Q-отображений. Український математичний журнал, 61 (1). pp. 116-126. ISSN 1027-3190

Севостьянов, Е. А. (2009) Об одном модульном неравенстве для отображений с конечным искажением длины. Український математичний журнал, 61 (5). pp. 680-688. ISSN 1027-3190

Севостьянов, Е. А. (2009) Равностепенная непрерывность одного семейства отображений в замыкании области. Труды ИПММ НАН Украины (19). pp. 225-233. ISSN 1683-4720

Севостьянов, Е. А. and Салимов, Р. Р. (2009) Оценка дилатаций дискретных открытых Q-отображений. Труды ИПММ НАН Украины, 18. pp. 148-154. ISSN 1683-4720

Семенець, С. П. (2009) Концепція вивчення курсу "Елементарна математика" системі розвивальної професійно-педагогічної освіти. Третя міжнародна науково-практична конференція. Евристичне навчання математики.. pp. 282-283. ISSN 978-966-639-413-5

Семенець, С. П. (2009) Методична підготовка майбутніх учителів математики в контексті концепції розвивальної освіти. Розвиток інтелектуальних умінь і творчих здібностей учнів та студентів у процесі М 34 навчання математики: матеріали Всеукраїнської наук.-метод. конференції. pp. 171-173. ISSN 978-966-698-144-1

Семенець, С. П. (2009) Математична освіта в контексті розвивального підходу. In: Міжнародна науково-методична конференція "Проблеми математичної освіти", 7-9 квітня 2009, Черкаси.

Семенець, С. П. (2009) Методика навчання математики. [Teaching Resource]

Семенець, С. П. and Семенець, Л. М. (2009) Елементарна математика. [Teaching Resource]

This list was generated on Tue Nov 21 10:23:14 2017 EET.